# SDR CALA2023062201976

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 143T501911
- Condition: Corroded
- Location: Sta595
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7025 - FWD CARGO COMPT STA595 RH PDU LH AND RH MOUNT NUTS SUPPORT BEAMS FOUND CORROSION TRANSFER REF HXWO 1858999 AND ORIGINATED BY EMP V896810 FWD CARGO COMPT STA588-610 RBL33 SUPPORT BEAM (143T0019-11) (MINOR REPAIR) ATTACH MAINTENANCE WORK SHEET FORM 44-0008 REPLACED AS PER SRM51-10-02 AND FASTENER INSTALLED AS PER ITEM 1 TO ITEM 30 ACCOMPLISHED SRM51-40-02 (PSE REPLACED) AND STA588 TO STA600 RBL33 WORK ACCOMPLISHED BY MECHANIC V897467 INSPECTED BY V896375 SUPPORT BEAM (143T5019-2) REPAIRED AS PER ECRA 5330-07097 REV- RII INSPECTED BY HX156019 ADD EMP:V897897
